当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.Degeneration of SL(n)-bundles on a reducible curve. Algebraic geometry in East Asia (Kyoto, 2001), 29-243, World Sci. Publishing, River Edge, NJ, 2002.

  • 2.From deep holes to free planes, Bull. Amer. Math. Soc. 39 (2002), 533-555.

  • 3.(with M. Henk and G.M. Ziegler), On free planes in lattice ball packings, Bull. London Math. Soc. 34 (2002), 284-290.

  • 4.Simultaneous packing and covering in the Euclidean plane, Monatsh. Math. 134 (2002), 247-255.

  • 5.Zhou Zehua and Shi Jihuai, Compactness of composition operators on the Bloch space in classical bounded symmetric domains, Michigan Math. J., 50(2) ( 2002), 381-405. (SCI: 592NP)

  • 6.William Y.C. Chen, Bingqing Li, and J.D. Louck, The flagged double Schur function, J. Algebraic Combin. 15 (2002) 7–26. [citations 16].

  • 7.William Y.C. Chen, Y.P. Deng, and Laura L.M. Yang, Motzkin paths and reduced decompositions for permutations with forbidden patterns, Electron. J. Combin. 9 (2) (2002-2003) #R15. [citations 14].

  • 8.Huang Zheng-Hai. Sufficient conditions on nonemptiness and boundedness of the solution set of the P0 function nonlinear complementarity problem, Operations Research Letters, 30(3) (JUN 2002): 202-210. (SCI: 579KY)

  • 9.Shi, Guoliang; Chen, Shaozhu, Positive solutions of fourth-order superlinear singular boundary value problems. Bull. Austral. Math. Soc. 66 (2002), no. 1, 95–104.

  • 10.V. I. Bogachev, M. Röckner and F.-Y. Wang, Invariant measures of stochastic gradient systems on Riemannian manifolds and Gibbs measures, Dokl. Akad. Nauk 386 (2002), 151-155.

  • 11.F.-Z. Gong and F.-Y. Wang, Functional inequalities for uniformly integrablesemigroups and application to essential spectrum, Forum Math. 14 (2002), 293--313.

  • 12.F.-Y. Wang, Transportation cost inequalities on path spaces over Riemannian manifolds, Illinois J. Math. 46 (2002), 1197-1206.

  • 13.F.-Y. Wang, Functional inequalities and spectrum estimates: the infinite measure case, J. Funct. Anal. 194 (2002), 288--310.

  • 14.F.-Y. Wang, Liouville theorem and coupling on negatively curved Riemannian manifolds, Stoch. Proc. Appl. 100 (2002), 27--39.

  • 15.F.-Y. Wang, Coupling, convergence rates of Markov processes and weak Poincaré inequalities, Science in China (A) 45:8 (2002), 975--983.

  • 16.董文军,谢伟松: 有限元分析(译著),科学出版社,2002.03 .

  • 17.刘东毅*;牛顿法和伴随理论在半线性发展方程描述的参数系统的系统辨识中的应用;数学物理学报(A辑);22(1);2002;29-35

  • 18.Q.-H. Hou, Z.-W. Sun, Restricted sums in a field, ActaArith. 102 (2002) 239--249.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态